IJPAM: Volume 99, No. 1 (2015)
HARMONICALLY -CONVEX FUNCTIONS
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this paper, the author give some new Hermite-Hadamard type inequality, which estimate the difference between the middle and the leftmost terms in the ordinary Hermite-Hadamard type inequality, for harmonically -convex functions in the second sense by setting up an integral identity for differentiable functions.
Received: June 16, 2014
AMS Subject Classification: 26A51, 26D15, 41A55
Key Words and Phrases: Hermite-Hadamard type inequality, Simpson type inequality, Hölder's inequality, harmonically convex functions
Download paper from here.
DOI: 10.12732/ijpam.v99i1.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 37 - 49
-CONVEX FUNCTIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.